# SDR DALA2022070604713

- Difficulty date: March 21, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 106,801 hours, 15,673 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 WHILE PERFORMING SVC CHECK - FOUND NOSE GEAR DOOR HINGE LH AFT SIDE MISSING. CORRECTIVE ACTION: REMOVED AND REPLACED FWD. NOSE GEAR DOOR HINGE LEFT AFT SIDE IAW B767 SRM 51-40-02. (8869631)
